# SDR 9507002768

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21741
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: 32EN144
- Condition: Out Of Adjust
- Location: Stab Trim
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING APPLICATION OF TAKEOFF THRUST WITH FLAPS 5 AND STABILIZER TRIM AT 2.7, AURAL WARNING HORN SOUNDED, ABORTED TAKEOFF.  VERIFIED FLIGHT CONTROL CONFIGURATION, NO DISCREPANCIES NOTED.  PERFORMED STATIC RUN AND AURAL WARNING SOUNDED AGAIN, RETURNED TO THE GATE.  MAINTENANCE ADJUSTED UPPER STABILIZER TRIM WARNING SWITCH S532.  OPERATIONAL CHECK NORMAL.
